MathSciNet Relay Station
MathSciNet bibliographic data
MR306032 05C20
Aho, A. V.; Garey, M. R.; Ullman, J. D. The transitive reduction of a directed graph. SIAM J. Comput. 1 (1972), no. 2, 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement